ringing in the ears while taking zoloft falls under the category of notify your doctor immediately. Why is this and is it serious
Ringing in the ears is an rare side effect of taking Zoloft, if its too bothersome, guess it has been rightly mentioned that the doc who prescribed the med needs to be notified, it does not sound to be too serious perhaps you would get used to the med in due course of time, however it would be best to talk to the doc/pharmacist.
Take care, be safe & well!
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Does anyone else have a ringing in their ears from taking prozac? Me left ear has been ringing a lot
Posted 19 Sep 2010 • 2 answers
Posted 20 Oct 2011 • 3 answers
Posted 2 Dec 2014 • 2 answers
Posted 13 Nov 2015 • 1 answer
Posted 26 Apr 2016 • 2 answers